# SDR CA960229007

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: S136050
- Condition: Failed
- Location: Lt Alternator
- Part time: 14,593 hours
- Stage of operation: CR
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

(CAN)DURING CRUISE THE PILOT NOTICED THAT BOTH ALTERNATOR OUTPUTS WERE ZERO AND THE BATTERY VOLTAGE WAS DOWN TO 19 VOLTS. THE LEFT HAND, 50 AMP BRKER WAS POPPED. BOTH ALTERNATORS WERE SHUTOFF, THE LEFT HAND BUS CIRCUIT BREAKER WAS RESET AND THE ALTERNATORS TURNED BACK ON. THE RIGHT HAND SHOWED NO LOAD AND THE LEFT HAND INDICATED 100 PERCENT AND BEGAN TO SMOKE. BOTH ALTERNATORS WERE SHUT OFF. INSPECTION REVEALED THAT THE RIGHT HAND ALTERNATOR HAD FAILED AND THEN THE LEFT HAND CIRCUIT BREAKER WAS NOT CAPABLE OF HANDLING THE FULL LOAD. ALL OFFENDING ITEMS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
